# SDR ASAA2023071744111

- Difficulty date: July 17, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 38,461 hours, 12,177 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENG EGT HAS A RED BOX INDICATION. GROUNDED - YES. PERFORMED FIM 71-06 TASK 805. FIRST PART OF FIM CHECKS EGT SYSTEM FOR ACCURACY PER AMM 77-21-00 PAGE 201 AND THIS CHECK FAILS. S1-S4 AND S2-S3 ARE NOT WITHIN THE REQUIRED TOLERANCE OF 25%. REFERENCE LOG PAGE 60520566 FOR DISCREPANCY DOCUMENTATION AND REPAIR. THIS CLEARS PLT FOR RED BOX EXCEEDENCE, REMOVED C/N 17079419, SEAMC DARWIN NOTIFIED.LP 60520566: ACCOMPLISHED #2 ENGINE EGT CLEANING AMM 77-21-00-140-801 REF LP 60520567 FOR PLT DEFERRAL RECHECK. NUMBERS BEFORE CLEANING S1=62.15  S2=28.94  S3=45.14  S4=66.73 NUMBERS AFTER CLEANING S1=48.79  S2=25.86  S3=25.47  S4=48.28GROUND VERIFICATION PASS SEAMC PETER NOTIFIED.
